Abstract:
The problem of optimizing the right-hand sides of linear nonlocal multipoint conditions for a linear system of differential equations is considered. Necessary optimality conditions of the first order are obtained, which allow the use of efficient first-order methods for the numerical solution of the problem under consideration. Solutions of test problems are presented and analyzed.
Citation:
V. M. Abdullayev, K. R. Aida-zade, “Optimization of source parameters in multipoint nonseparated conditions for linear dynamical systems”, Zh. Vychisl. Mat. Mat. Fiz., 61:4 (2021), 539–554; Comput. Math. Math. Phys., 61:4 (2021), 512–526